Alert archive / Alabama / Wind Advisories in 2009
Wind Advisory 6, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Apr 21, 2009, 3:56 AM CDT for 39 counties in Alabama. It took effect at Apr 21, 2009, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2009, 3:56 AM CDT (08:56 UTC)
- In effect from
- Apr 21, 2009, 10:00 AM CDT
- Expired
- Apr 21, 2009, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1788 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 210856 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 356 AM CDT TUE APR 21 2009 ...BREEZY CONDITIONS EXPECTED TODAY... ALZ011>015-017>050-211700- /O.NEW.KBMX.WI.Y.0006.090421T1500Z-090421T2300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 356 AM CDT TUE APR 21 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. A COLD FRONT WILL MOVE THROUGH CENTRAL ALABAMA THIS MORNING. BEHIND THE FRONT...WINDS WILL PICK UP. SUSTAINED WINDS ARE EXPECTED BETWEEN 15 AND 20 MPH WITH A FEW GUSTS OF 30 TO 35 MPH. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ROADWAYS. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
000 WWUS74 KBMX 211636 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1136 AM CDT TUE APR 21 2009 ...BREEZY CONDITIONS EXPECTED TODAY... ALZ011>015-017>050-212300- /O.CON.KBMX.WI.Y.0006.000000T0000Z-090421T2300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 1136 AM CDT TUE APR 21 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A COLD FRONT WILL MOVE THROUGH CENTRAL ALABAMA THIS MORNING. BEHIND THE FRONT...WINDS WILL PICK UP. SUSTAINED WINDS ARE EXPECTED BETWEEN 15 AND 20 MPH WITH A FEW GUSTS OF 30 TO 35 MPH. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ROADWAYS. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Apr 20, 11:45 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Apr 20, 11:45 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1145 PM CDT MON APR 20 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... UPPER LEVEL TROUGH PROGRESSING THROUGH THE OHIO VALLEY IS PUSHING A FRONTAL BOUNDARY INTO WESTERN TENNESSEE THIS EVENING. SCATTERED SHOWERS HAVE DEVELOPED JUST AHEAD OF THE FRONT AND A LIGHT SHOWER MAY BE POSSIBLE OVER THE NORTHERN THIRD OF ALABAMA LATER THIS EVENING. THE CURRENT FORECAST COVERS THIS WITH SLIGHT POPS IN THE FAR NORTHERN COUNTIES. TEMPERATURES ARE COOLING AS FORECAST AND NO ADJUSTMENTS ARE PLANNED AT THIS TIME. && .AVIATION...06Z TAF DISCUSSION. VFR CONDS THRU THE PERIOD. WESTERLY WINDS ARND 5 KNOTS OVERNIGHT WILL INCREASE TO NEAR 15 KNOTS...WITH GUSTS TO 25 KNOTS...BY 16Z AS A DRY COLD FRONT PUSHES THROUGH THE AREA. AIRMASS AHEAD AND BEHIND FRONT WILL BE FAIRLY DRY WITH ONLY FEW-SCATTERED CLOUDS WITH BASES ARND 5000 FEET. WINDS SHOULD DIMINISH QUICKLY AFTER SUNSET. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 20, 5:29 PM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 529 PM CDT MON APR 20 2009 ALZ011>015-017>050-211200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 529 PM CDT MON APR 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. BREEZY CONDITIONS ARE EXPECTED TO DEVELOP ON TUESDAY AS A DRY COLD FRONT PUSHES THROUGH THE AREA. WEST WINDS OF 15 TO 25 MPH CAN BE EXPECTED ON AREA LAKES AND WATERWAYS BETWEEN 10 AM AND 7 PM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Apr 20, 10:39 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1039 PM CDT MON APR 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG 1 S FAYETTE 33.68N 87.83W
04/19/2009 FAYETTE AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON POWER LINES JUST SOUTH OF THE
CITY.
0306 PM TSTM WND DMG ALICEVILLE 33.13N 88.16W
04/19/2009 PICKENS AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR ALICEVILLE ON HIGHWAY
14.
0335 PM HAIL 11 SW TUSCALOOSA 33.13N 87.68W
04/19/2009 E0.75 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
DIME TO PENNY SIZE HAIL WAS REPORTED AT THE INTERSECTION
OF FOXFIRE ROAD AND SIPSEY VALLEY ROAD IN ROMULUS.
0340 PM TSTM WND DMG 4 S SIPSEY RIVER 33.20N 87.77W
04/19/2009 TUSCALOOSA AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON SIPSEY VALLEY ROAD JUST NORTH OF
KELLEYTOWN ROAD.
0458 PM TSTM WND DMG 4 WSW LAKE WILDWOOD 33.16N 87.43W
04/19/2009 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON CLEMENTS RD NEAR THE EASTERN HILLS
SUBDIVISION.
0505 PM HAIL 3 NE COALING 33.19N 87.30W
04/19/2009 E0.25 INCH TUSCALOOSA AL EMERGENCY MNGR
PEA SIZE HAIL WAS REPORTED ALONG INTERSTATE 20 NEAR EXIT
NUMBER 86.
0512 PM HAIL 1 W BYRD 34.08N 88.15W
04/19/2009 E1.75 INCH MARION AL TRAINED SPOTTER
GOLF BALL SIZE HAIL WAS REPORTED ALONG THE ALABAMA
MISSISSIPPI STATE LINE WEST OF THE BYRD COMMUNITY.
0522 PM TORNADO 5 S GREENSBORO 32.63N 87.59W
04/19/2009 F0 HALE AL NWS STORM SURVEY
40 TO 50 SOFTWOOD TREES SNAPPED. OUTBUILDING AND BARN
SUSTAINED DAMAGE.
0523 PM HAIL HAMILTON 34.14N 87.98W
04/19/2009 E1.00 INCH MARION AL EMERGENCY MNGR
PENNY TO QUARTER SIZE HAIL WAS OBSERVED IN HAMILTON.
0528 PM HAIL BYRD 34.08N 88.13W
04/19/2009 E1.00 INCH MARION AL EMERGENCY MNGR
QUARTER SIZE HAIL FELL IN THE BYRD COMMUNITY.
0530 PM HAIL HAMILTON 34.14N 87.98W
04/19/2009 E1.75 INCH MARION AL EMERGENCY MNGR
HAIL AT LEAST GOLF BALL SIZE WAS REPORTED IN HAMILTON.
0600 PM TORNADO 3 W NEWBERN 32.59N 87.59W
04/19/2009 HALE AL EMERGENCY MNGR
TWO BARNS SUSTAINED SIGNIFICANT DAMAGE, ONE HOME SUFFERED
PARTIAL ROOF DAMAGE AND HUNDREDS OF TREES WERE BLOWN DOWN
NORTH OF COUNTY ROAD 16 ALONG HIGHWAY 25 IN WHITSITT.
0604 PM TORNADO 4 NE NEWBERN 32.64N 87.49W
04/19/2009 PERRY AL NWS STORM SURVEY
EF-1. 50-100 SOFTWOOD TREES SNAPPED OR UPROOTED. ONE HOME
SUSTAINED SHINGLE DAMAGE.
0610 PM HAIL NATURAL BRIDGE 34.09N 87.60W
04/19/2009 E0.88 INCH WINSTON AL EMERGENCY MNGR
NICKEL SIZE HAIL WAS OBSERVED IN AND NEAR NATURAL BRIDGE.
0616 PM FUNNEL CLOUD GUIN 33.97N 87.91W
04/19/2009 MARION AL PUBLIC
A FUNNEL CLOUD WAS REPORTED JUST NORTH OF GUIN ON STATE
HIGHWAY 43 NEAR COUNTY ROAD 45.
0620 PM TSTM WND DMG 2 NE ALABASTER 33.27N 86.79W
04/19/2009 SHELBY AL EMERGENCY MNGR
MULTIPLE TREES WERE BLOWN DOWN ALONG HIGHWAY 11 NEAR
INTERSTATE 65. SOME TREES LANDED ON MOBILE HOMES AND A
GAS LEAK WAS CAUSED BY UPROOTED TREES. POSSIBLE TORNADO.
0628 PM TORNADO 3 N MARION 32.67N 87.31W
04/19/2009 F1 PERRY AL NWS STORM SURVEY
AROUND 100 TREES SNAPPED OR UPROOTED. AND HOME HOEM
SUSTAINED MINOR ROOF DAMAGE.
0635 PM HAIL DOUBLE SPRINGS 34.15N 87.40W
04/19/2009 E0.75 INCH WINSTON AL LAW ENFORCEMENT
HAIL AT LEAST THE SIZE OF PENNIES FELL NEAR DOUBLE
SPRINGS.
0702 PM TORNADO ALABASTER 33.25N 86.82W
04/19/2009 SHELBY AL NWS EMPLOYEE
REPORTED ON THE GROUND NEAR THE SHOPPING CENTER AT EXIT
NUMBER 238 OFF INTERSTATE 65.
0702 PM TORNADO S ALABASTER 33.24N 86.82W
04/19/2009 F0 SHELBY AL NWS STORM SURVEY
NUMEROUS TREES WERE SNAPPED OFF AND UPROOTED NEAR PUBLIX
GROCERY AND COUNTY ROAD 11.
0718 PM TSTM WND DMG 1 S MAPLESVILLE 32.77N 86.88W
04/19/2009 CHILTON AL EMERGENCY MNGR
FEW TREES UPROOTED ALONG THE HWY 22 TRUCK ROUTE.
0743 PM HAIL JASPER 33.85N 87.27W
04/19/2009 E0.75 INCH WALKER AL LAW ENFORCEMENT
PENNY SIZE HAIL WAS REPORTED BETWEEN PARRISH AND JASPER.
0750 PM HAIL WEDGEWORTH 32.81N 87.76W
04/19/2009 E0.25 INCH HALE AL EMERGENCY MNGR
PEA SIZE HAIL WAS REPORTED ON THE CORNER OF HIGHWAY 14
AND HIGHWAY 60 IN WEDGEWORTH.
0750 PM FUNNEL CLOUD VERBENA 32.75N 86.51W
04/19/2009 CHILTON AL PUBLIC
A FUNNEL CLOUD WAS REPORTED NEAR THE TOWN OF VERBENA.
0805 PM FUNNEL CLOUD SAWYERVILLE 32.75N 87.73W
04/19/2009 HALE AL EMERGENCY MNGR
A FUNNEL WAS REPORTED NEAR THE TOWN SAWYERVILLE.
0810 PM TORNADO 3 WNW MEADVILLE 32.09N 86.19W
04/19/2009 MONTGOMERY AL NWS STORM SURVEY
EF-0. TEN TREES SNAPPED OR UPROOTED. METAL ROOFING BLOWN
OFF A BARN AND MINOR SHINGLE DAMAGE TO ONE HOME.
0812 PM HAIL 2 SW BLOUNTSVILLE 34.07N 86.60W
04/19/2009 E0.75 INCH BLOUNT AL PUBLIC
DIME TO PENNY SIZE HAIL WAS REPORTED NEAR THE CULLMAN AND
BLOUNT COUNTY LINE.
0820 PM TORNADO 5 NE MEADVILLE 32.11N 86.07W
04/19/2009 F1 MONTGOMERY AL NWS STORM SURVEY
THREE HORSE TRAILERS TOSSED 50 TO 100 FEET...DESTROYING
ONE TRAILER. ONE TRAILER WAS REPORTED TO WEIGH 10,000
POUNDS AND BLOWN 50 FEET.
0825 PM HAIL SAYRE 33.71N 86.97W
04/19/2009 E0.75 INCH JEFFERSON AL PUBLIC
DIME TO PENNY SIZE HAIL WAS REPORTED NEAR SAYRE.
0836 PM TORNADO 3 N SHOPTON 32.16N 85.94W
04/19/2009 F0 BULLOCK AL NWS STORM SURVEY
NUMEROUS TREES SNAPPED OR UPROOTED.
0859 PM TORNADO 6 SE ALLGOOD 33.86N 86.44W
04/19/2009 F2 BLOUNT AL NWS STORM SURVEY
EIGHTEEN STRUCTURES DAMAGED OR DESTROYED. FOUR STRUCTURES
COMPLETELY DESTROYED. SEVEN CHICKEN HOUSES DESTROYED.
0905 PM TSTM WND DMG 3 SSE HIGHLAND LAKE 33.85N 86.43W
04/19/2009 BLOUNT AL EMERGENCY MNGR
TREES WERE DOWN ON POWER LINES ON JONES CHAPEL ROAD IN
THE STRAIGHT MOUNTAIN COMMUNITY.
0905 PM TSTM WND DMG 7 SE ONEONTA 33.88N 86.39W
04/19/2009 BLOUNT AL EMERGENCY MNGR
POWER LINES WERE BLOWN DOWN ON A VEHICLE WITH PEOPLE
TRAPPED IN IT ON LAKE ROAD.
0921 PM TORNADO 3 NE ASHVILLE 33.86N 86.22W
04/19/2009 F1 ST. CLAIR AL NWS STORM SURVEY
AROUND 50 TREES SNAPPED OR UPROOTED.
0930 PM TSTM WND DMG 5 SSE TUSKEGEE NATIONAL 32.42N 85.56W
04/19/2009 MACON AL EMERGENCY MNGR
COUPLE TREES DOWN ON COUNTY RD 71 BETWEEN RED RD AND
LITTLE TEXAS...TIME ESTIMATED.
0945 PM TSTM WND DMG CREEK STAND 32.29N 85.48W
04/19/2009 MACON AL EMERGENCY MNGR
COUPLE TREES DOWN NEAR THE INTERSECTION OF COUNTY RD 79
AND COUNTY RD 10...TIME ESTIMATED.
0945 PM TSTM WND DMG OHATCHEE 33.78N 86.02W
04/19/2009 CALHOUN AL EMERGENCY MNGR
ONE TREE REPORTED DOWN IN THE CITY.
1000 PM TSTM WND DMG TALLADEGA 33.43N 86.10W
04/19/2009 TALLADEGA AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON A HOUSE ON COFFEE STREET.
ANOTHER TREE FELL ON HOUSE ON SOUTH STREET. A THIRD TREE
LANDED ON A CAR ON LAYHE CIRCLE. NO INJURIES REPORTED AT
THIS TIME...TIME ESTIMATED.
1004 PM TSTM WND DMG TALLADEGA 33.43N 86.10W
04/19/2009 TALLADEGA AL LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN IN THE CITY OF
TALLADEGA.
1033 PM TORNADO 1 SW PHENIX CITY 32.46N 85.02W
04/19/2009 F2 RUSSELL AL NWS STORM SURVEY
FIVE BUSINESSES SUSTAINED MAJOR ROOF DAMAGE. SEVEN HOMES
WITH MINOR TO MAJOR ROOF DAMAGE. 100-200 TRESS SNAPPED OR
UPROOTED.
&&
MROSENearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.